Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 459, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 30, 2017, 12:41 PM MDT for Catron County, Cibola County, New Mexico. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2017, 12:41 PM MDT (18:41 UTC)
- Expired
- Sep 30, 2017, 1:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Catron County, NM, Cibola County, NM
The radar
The Albuquerque radar (KABX), 188 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
895
WUUS55 KABQ 301841
SVRABQ
NMC003-006-301930-
/O.NEW.KABQ.SV.W.0459.170930T1841Z-170930T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1241 PM MDT SAT SEP 30 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern Cibola County in west central New Mexico...
North central Catron County in west central New Mexico...
* Until 130 PM MDT.
* At 1241 PM MDT, a severe thunderstorm was located 8 miles west of
Fence Lake, or 29 miles south of Zuni Pueblo, moving east at 15
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fence Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3454 10889 3473 10893 3481 10863 3454 10858
TIME...MOT...LOC 1841Z 261DEG 15KT 3465 10882
HAIL...1.25IN
WIND...60MPH
$$
241 follow-up statement
159
WWUS55 KABQ 301905
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
105 PM MDT SAT SEP 30 2017
NMC003-006-301930-
/O.CON.KABQ.SV.W.0459.000000T0000Z-170930T1930Z/
Cibola-Catron-
105 PM MDT SAT SEP 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR SOUTHWESTERN CIBOLA AND NORTH CENTRAL CATRON COUNTIES...
At 104 PM MDT, a severe thunderstorm was located over Fence Lake, or
29 miles south of Zuni Pueblo, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fence Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail 1-2 inches on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3460 10881 3471 10882 3481 10863 3454 10858
TIME...MOT...LOC 1904Z 261DEG 15KT 3467 10870
HAIL...1.00IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 11:59 AM MDT, 42 minutes earlier.
Area forecast discussion, Sep 30, 11:59 AM MDT, 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1159 AM MDT Sat Sep 30 2017 .AVIATION... 12Z TAF CYCLE Widespread IFR cigs with patchy FG over eastern NM will lift to MVFR most areas for a brief period aft 20Z before falling once again to IFR aft sunset. Potential for SHRA/TSRA is most likely btwn 22Z and 02Z however coverage does not appear to high enough for TEMPO at sites other than KLVS. Farther west, TSRA ongoing will taper off for a brief period thru 20Z then increase in coverage as a line of TSRA thereafter. Shifted timing a tad later for Rio Grande Valley sites with greatest confidence between 22Z and 01Z. Some of these storms may produce brief MVFR cigs/vsbys with +RA. Lingering SHRA into the overnight will impact the central mt chain before clearing aft 08Z. Drier air surging in from the west Sunday will finally shift active weather east of NM. Guyer && .PREV DISCUSSION...231 AM MDT Sat Sep 30 2017... .SYNOPSIS... Another active thunderstorm day is expected, with some storms possibly becoming strong to severe by afternoon. Localized flash flooding is possible this afternoon and evening as well, mainly due to already saturated soils increasing runoff. High temperatures will be below normal once again, although a few degrees warmer than the past couple of days. A drying and warming trend will begin Sunday, with daytime temperatures rising above normal and little to no chance for rain. In addition, Sunday and Monday will be breezy to locally windy. Moisture will come back Monday night into Tuesday and lead to another week of thunderstorm activity. && .DISCUSSION... Plenty of atmospheric moisture remains over the area, with the 00Z KABQ sounding showing a PWAT of 0.75" and the latest surface dewpoint temperature at KABQ coming in at 53 degrees. Convection is persisting through the overnight hours once again, although isolated at this time. Another active day is expected, aided by a vorticity max currently pulling E/NE out of southeast AZ per the latest water vapor satellite imagery. Improving veering wind profiles will make for increased bulk shear today, increasing the threat of strong to severe storms. That said, surface based instability will be limited some by below normal temperatures. Heavy downpours will create localized flash flooding thanks mainly to already saturated soils. The existing flash flood watch will be continued and will add the Lower Rio Grande Valley given earlier heavy rains. A short-lived warming/drying trend will begin Sunday and continue into Monday, with PWATs getting cut in more than half. By Monday, daytime temperatures will be above normal most areas. Sunday and Monday are looking like breezy to locally windy days thanks in part to a deepening lee side trough. Moisture advection is forecast beginning Monday night through the end of the work week as a complex troughing pattern evolves across the Intermountain West and a dominant ridge of high pressure strengthens to our east. The addition of a backdoor cold front at some point between Tuesday and Thursday will be an added ingredient for forcing convection. Timing of the backdoor front is a low confidence forecast at this time, with the 00Z ECMWF bringing it down Tuesday and the 00Z GFS holding-off until Thursday. The 00Z operational model runs begin to depart significantly with the handling of the trough toward the end of the work week, so forecast confidence really drops off quickly from mid to late week. 11 && .FIRE WEATHER... Weather prediction models continue to trend wetter for today as low level moisture hangs tough and an upper level short-wave trough moves up from the southwest. Scattered to numerous showers and thunderstorms will develop once again through the day. Movement will be from the west-southwest to east-northeast at around 30 mph. Showers and storms will continue well into the overnight hours, primarily over central and eastern areas of the state. Brisk west to southwest winds remain on track for Sunday, finally scouring out low level moisture areawide. The drying trend continues into Monday, with the exception of a few storms developing along the dryline near the TX border. Forecast models are now stronger with a lee side trough/low and the resulting southwest winds for Monday. Breezy to locally windy conditons setting up across much of the state Monday afternoon. Winds drop off across western and central NM Tuesday with brisk south to southeast winds continuing across the eastern plains. Gulf moisture is forecast to surge nwwd into eastern NM Tuesday night. GFS and ECMWF remain at odds as to how the moisture moves into the state but both sensible weather forecasts remain similar. Scattered to numerous showers and storms are progged to break out across the eastern plains Tuesday night, spreading westward into central and western NM Wednesday. The active weather is forecast to continue through Thursday night. GFS and ECWMF differ on how to handle the two upper level closed lows dancing with one another over/near the PACNW. ECMWF dries things out Friday but the GFS keeps things wet through next weekend, bringing one of the upper lows over the southwest U.S. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 PM MDT this evening for the following zones... NMZ503-504-506-507-510>521-527>529. &&
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 8 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 416 AM MDT Sat Sep 30 2017 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 416 AM MDT Sat Sep 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect into this evening for portions of central and northern New Mexico. A few strong to severe storms are possible later this afternoon, mainly between the Continental Divide and the Rio Grande Valley. Large hail is the primary threat, with potential for significant hail accumulation on roadways. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few severe storms are possible across the Eastern Plains Tuesday afternoon and evening. Locally heavy rainfall and potential flash flooding are possible by the end of the work week across much of central and western New Mexico. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Special weather statement, Sep 30, 10:32 AM MDT, 2 hours 9 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1032 AM MDT SAT SEP 30 2017 NMZ504-301645- Northwest Highlands- 1032 AM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL 1045 AM MDT... At 1031 AM MDT, Doppler radar was tracking a strong thunderstorm near Lindrith, or 23 miles north of Cuba, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Lindrith. && LAT...LON 3629 10710 3642 10713 3651 10691 3630 10686 TIME...MOT...LOC 1631Z 246DEG 20KT 3636 10705 24
Special weather statement, Sep 30, 11:04 AM MDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1104 AM MDT SAT SEP 30 2017 NMZ505-506-301730- West Central Mountains-West Central Plateau- 1104 AM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCKINLEY COUNTY UNTIL 1130 AM MDT... At 1104 AM MDT, Doppler radar was tracking a strong thunderstorm near Fort Wingate, or 14 miles east of Gallup, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Fort Wingate, Coolidge, McGaffey, Pinedale and Thoreau. This includes Interstate 40 between Mile Markers 34 and 50. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3534 10851 3548 10858 3563 10842 3541 10826 TIME...MOT...LOC 1704Z 230DEG 17KT 3545 10849 24
Special weather statement, Sep 30, 11:15 AM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1115 AM MDT SAT SEP 30 2017
NMZ504-511-301745-
Northwest Highlands-Jemez Mountains-
1115 AM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND NORTH
CENTRAL SANDOVAL COUNTIES UNTIL 1145 AM MDT...
At 1114 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Counselor, or 23 miles west of Cuba, moving east
at 20 mph.
Frequent and dangerous cloud to ground lightning will be possible
with this storm.
Penny size hail and winds in excess of 40 mph will also be possible
with this storm.
Locations impacted include...
Lindrith, Regina and La Jara.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3607 10741 3617 10744 3639 10724 3650 10693
3611 10690
TIME...MOT...LOC 1714Z 249DEG 19KT 3613 10735
24Special weather statement, Sep 30, 12:00 PM MDT, 41 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1200 PM MDT SAT SEP 30 2017 NMZ510-301815- San Juan Mountains- 1200 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL 1215 PM MDT... At 1159 AM MDT, Doppler radar was tracking a strong thunderstorm near Canjilon, or 9 miles south of Tierra Amarilla, moving northeast at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Canjilon and Cebolla. Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3645 10656 3661 10662 3671 10639 3647 10629 TIME...MOT...LOC 1759Z 244DEG 24KT 3656 10649 24
Special weather statement, Sep 30, 12:09 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1209 PM MDT SAT SEP 30 2017
NMZ505-301830-
West Central Plateau-
1209 PM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CIBOLA AND NORTHERN
CATRON COUNTIES UNTIL 1230 PM MDT...
At 1209 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Fence Lake, or 30 miles south of Zuni Pueblo, moving
east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Cibola
and northern Catron Counties.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3465 10904 3471 10905 3481 10883 3456 10868
3453 10904 3462 10905
TIME...MOT...LOC 1809Z 253DEG 20KT 3464 10894
GuyerSpecial weather statement, Sep 30, 12:30 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1230 PM MDT SAT SEP 30 2017 NMZ505-301845- West Central Plateau- 1230 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CIBOLA AND NORTHERN CATRON COUNTIES UNTIL 1245 PM MDT... At 1230 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles west of Fence Lake, or 30 miles south of Zuni Pueblo, moving east at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Fence Lake. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3453 10895 3471 10898 3479 10870 3453 10865 TIME...MOT...LOC 1830Z 261DEG 14KT 3464 10888 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:10 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 29, 6:24 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 111 min |
| Sep 29, 6:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 7:03 PM MDT | Flash Flood Warning | ABQ | Socorro, Valencia | 117 min |
| Sep 29, 7:20 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 115 min |
| Sep 29, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Sep 29, 7:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Sep 29, 7:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Sep 29, 7:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 8:10 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 29, 8:28 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 29, 8:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Sep 29, 8:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 29, 9:12 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 108 min |
| Sep 29, 9:23 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Sep 30, 7:57 AM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 30, 7:58 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 8:16 AM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 30, 8:54 AM MDT | Special Weather Statement | ABQ | Catron | 36 min |
| Sep 30, 9:16 AM MDT | River Flood Advisory | ABQ | Socorro | 6 hr |
| Sep 30, 9:17 AM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 30, 9:19 AM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 30, 10:12 AM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 18 min |
| Sep 30, 10:30 AM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 30, 10:32 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 13 min |
| Sep 30, 11:04 AM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Sep 30, 11:15 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Sep 30, 12:00 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 15 min |
| Sep 30, 12:09 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Sep 30, 12:30 PM MDT | Special Weather Statement | ABQ | 15 min | |
| Sep 30, 12:47 PM MDT | Special Weather Statement | ABQ | McKinley | 28 min |
| Sep 30, 12:51 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Sep 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 111 min |
| Sep 30, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 31 min |
| Sep 30, 1:46 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 30, 1:55 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Sep 30, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 40 min |
| Sep 30, 2:20 PM MDT | Tornado Warning | ABQ | McKinley, Sandoval | 25 min |
| Sep 30, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 50 min |
| Sep 30, 2:32 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 30, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 43 min |
| Sep 30, 2:44 PM MDT | Tornado Warning | ABQ | Sandoval | 16 min |
| Sep 30, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 42 min |
| Sep 30, 2:54 PM MDT | Tornado Warning | ABQ | Cibola, Valencia | 36 min |
| Sep 30, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 48 min |
| Sep 30, 3:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Sep 30, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 60 min |
| Sep 30, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 59 min |
| Sep 30, 3:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 30, 3:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 30, 3:28 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 30, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 37 min |
| Sep 30, 3:36 PM MDT | Flash Flood Warning | ABQ | Lincoln | 114 min |
| Sep 30, 3:37 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Sep 30, 3:44 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Sep 30, 3:47 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Sep 30, 3:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 2 hr |
| Sep 30, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 54 min |
| Sep 30, 4:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Sep 30, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 48 min |
| Sep 30, 4:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 30, 4:28 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
| Sep 30, 4:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Sep 30, 4:42 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 4:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 30, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Sep 30, 5:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Sep 30, 5:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Sep 30, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 50 min |
| Sep 30, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Socorro, Valencia | 55 min |
| Sep 30, 5:24 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Sep 30, 5:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Sep 30, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 35 min |
| Sep 30, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 22 min |
| Sep 30, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 5:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.